# SDR GTIA2020010934923

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 7,627 hours, 3,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE WONT TEST -REPLACAED FWD MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY EQUIPMENT DRAWING A321-EMERQUIP OPS OK
